MathSciNet Relay Station
MathSciNet bibliographic data
MR2369091 14F05 (14C34 14J28)
Huybrechts, Daniel Derived and abelian equivalence of $K3$ surfaces. J. Algebraic Geom. 17 (2008), no. 2, 375–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement